Generalized Lebesgue points for Sobolev functions
Karak, N. (2017). Generalized Lebesgue points for Sobolev functions. Czechoslovak Mathematical Journal, 67(1), 143-150. https://doi.org/10.21136/CMJ.2017.0405-15
Published inCzechoslovak Mathematical Journal
© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2017. Published in this repository with the kind permission of the publisher.
In many recent articles, medians have been used as a replacement of integral averages when the function fails to be locally integrable. A point x in a metric measure space (X, d, μ) is called a generalized Lebesgue point of a measurable function f if the medians of f over the balls B(x, r) converge to f(x) when r converges to 0. We know that almost every point of a measurable, almost everywhere finite function is a generalized Lebesgue point and the same is true for every point of a continuous function. We show that a function f ∈ Ms,p(X), 0 < s ≤ 1, 0 < p < 1, where X is a doubling metric measure space, has generalized Lebesgue points outside a set of Hh-Hausdorff measure zero for a suitable gauge function h.
PublisherAcademy of Sciences of the Czech Republic; Springer
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Heikkinen, Toni; Koskela, Pekka; Tuominen, Heli (American Mathematical Society, 2017)We show that, for 0 < s < 1, 0 < p, q < ∞, Haj lasz–Besov and Haj lasz–Triebel–Lizorkin functions can be approximated in the norm by discrete median convolutions. This allows us to show that, for these functions, the ...
Muckenhoupt Ap-properties of Distance Functions and Applications to Hardy-Sobolev -type Inequalities Dyda, Bartłomiej; Ihnatsyeva, Lizaveta; Lehrbäck, Juha; Tuominen, Heli; Vähäkangas, Antti (Springer, 2019)
Korte, Riikka; Lahti, Panu; Li, Xining; Shanmugalingam, Nageswari (European Mathematical Society Publishing House, 2019)We study two notions of Dirichlet problem associated with BV energy minimizers (also called functions of least gradient) in bounded domains in metric measure spaces whose measure is doubling and supports a (1, 1)-Poincaré ...
Lahti, Panu (Suomalainen tiedeakatemia, 2018)In a complete metric space that is equipped with a doubling measure and supports a Poincaré inequality, we prove a new Cartan-type property for the fine topology in the case p = 1. Then we use this property to prove the ...
Björn, Anders; Björn, Jana; Lehrbäck, Juha (Springer Italia Srl; Universitat de Barcelona, 2017)